Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Common range of co-analytic Toeplitz operators
HTML articles powered by AMS MathViewer

by John E. McCarthy PDF
J. Amer. Math. Soc. 3 (1990), 793-799 Request permission

Abstract:

We characterise the intersection of the ranges of all co-analytic Toeplitz operators, by considering this set as the dual space of the Smirnov class in a certain topology.
References
  • John B. Conway, Subnormal operators, Research Notes in Mathematics, vol. 51, Pitman (Advanced Publishing Program), Boston, Mass.-London, 1981. MR 634507
  • Peter L. Duren, Theory of $H^{p}$ spaces, Pure and Applied Mathematics, Vol. 38, Academic Press, New York-London, 1970. MR 0268655
  • John B. Garnett, Bounded analytic functions, Pure and Applied Mathematics, vol. 96, Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], New York-London, 1981. MR 628971
  • Henry Helson, Large analytic functions. II, Analysis and partial differential equations, Lecture Notes in Pure and Appl. Math., vol. 122, Dekker, New York, 1990, pp. 217–220. MR 1044789
  • G. Köthe, Topological vector spaces I, Springer-Verlag, Heidelberg, 1969; Topological vector spaces II, Springer-Verlag, Heidelberg, 1979. J. E. M$^{c}$Carthy, Topologies on the Smirnov class (to appear). —, Weighted Bergman spaces, Proceedings of a Conference on Function Spaces (Edwardsville, 1990) (to appear).
  • M. Nawrocki, Linear functionals on the Smirnov class of the unit ball in $\textbf {C}^n$, Ann. Acad. Sci. Fenn. Ser. A I Math. 14 (1989), no. 2, 369–379. MR 1024438, DOI 10.5186/aasfm.1989.1421
  • F. Nevanlinna and R. Nevanlinna, Eigenschaften analytischer Funktionen in der Umgebung einer singulären Stelle oder Linie, Acta Soc. Sci. Fenn. (5) 50 (1922).
  • N. K. Nikol′skiĭ, Treatise on the shift operator, Grundlehren der mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 273, Springer-Verlag, Berlin, 1986. Spectral function theory; With an appendix by S. V. Hruščev [S. V. Khrushchëv] and V. V. Peller; Translated from the Russian by Jaak Peetre. MR 827223, DOI 10.1007/978-3-642-70151-1
  • Albert Wilansky, Modern methods in topological vector spaces, McGraw-Hill International Book Co., New York, 1978. MR 518316
  • Niro Yanagihara, Multipliers and linear functionals for the class $N^{+}$, Trans. Amer. Math. Soc. 180 (1973), 449–461. MR 338382, DOI 10.1090/S0002-9947-1973-0338382-X
Similar Articles
  • Retrieve articles in Journal of the American Mathematical Society with MSC: 47B35, 30D50
  • Retrieve articles in all journals with MSC: 47B35, 30D50
Additional Information
  • © Copyright 1990 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 3 (1990), 793-799
  • MSC: Primary 47B35; Secondary 30D50
  • DOI: https://doi.org/10.1090/S0894-0347-1990-1065054-2
  • MathSciNet review: 1065054